MathSciNet Relay Station
MathSciNet bibliographic data
MR631942 20F22 (20H15 57Q10 57R67)
Farrell, F. T.; Hsiang, W. C. The Whitehead group of poly-(finite or cyclic) groups. J. London Math. Soc. (2) 24 (1981), no. 2, 308–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement